Sabatini, Marco

Sabatini, Marco  

Matematica (29/10/12-)  

Mostra records
Risultati 1 - 20 di 63 (tempo di esecuzione: 0.192 secondi).
Titolo Anno di pubblicazione Autori Unitn File
A characterization of centres via first integrals 1-gen-1989 Sabatini, Marco +
A characterization of centres via first integrals 1-gen-1988 Sabatini, Marco +
A connection between isochronous Hamiltonian centres and the Jacobian conjecture. 1-gen-1998 Sabatini, Marco
A geometric condition for a plane critical point to be globally asymptotically stable 1-gen-1993 Sabatini, Marco
A note on negative Lipschitzian matrix 1-gen-1994 Sabatini, Marco +
A note on the divergence-free Jacobian Conjecture in R2 1-gen-2009 Sabatini, Marco
A sufficient condition for a polynomial centre to be global 1-gen-1991 Sabatini, Marco
A survey of isochronous centers 1-gen-1999 Sabatini, Marco +
About limit cycle's uniqueness for a class of generalized Liénard systems 1-gen-2004 Sabatini, MarcoVillari, Gabriele
An extension to Hadamard global inverse function theorem in the plane 1-gen-1993 Sabatini, Marco
An extension to the planar Markus–Yamabe jacobian conjecture 1-gen-2021 Sabatini M.
Bifurcation of periodic solutions from inversion of stability of periodic O.D.E.'s 1-gen-1993 Sabatini, Marco
Centers with equal period functions 1-gen-2015 Sabatini, Marco
Characterizing isochronous centres by Lie brackets 1-gen-1997 Sabatini, Marco
Coexistence of centers and limit cycles in Liénard systems 1-gen-2005 Sabatini, Marco
Commutativity of flows and injectivity of nonsingular mappings 1-gen-2001 Sabatini, Marco
Commutators and linearizations of isochronous centers 1-gen-2000 Sabatini, Marco +
Completely mixed games and real jacobian conjecture 1-gen-1997 Sabatini, Marco +
Corrigendum to "On the period function of Liénard systems'' [J. Differential Equations 152 (2) (1999) 467 - 487] 1-gen-2013 Sabatini, Marco
Corrigendum to "The period functions' higher order derivatives" [J.Differential Equations 253 (10) (2012) 2825–2845] 1-gen-2013 Sabatini, Marco